# SDR ASAA2022021437605

- Difficulty date: February 14, 2022
- Submitted: March 5, 2022
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 20,342 hours, 6,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cargo Track
- Part number: 146A750139
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK AT RBL 13.84 HAS CORROSION AT STA 775. GROUNDED - YES. BLENDED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2 REPAIRED TRACK IAW ASA EA 900ER-53EA-2421 CAT B REPAIR NO FURTHER INSP REQ'D W = 1 O = .080 R = 0.000 L = 3.6 D = 0.080.
